Change search
ReferencesLink to record
Permanent link

Direct link
Interpolation between L1 and Lp, 1
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2004 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 132, no 10, 2929-2938 p.Article in journal (Refereed) Published
Abstract [en]

The main result of this paper is that if $X$ is an interpolation rearrangement invariant space on $[0,1]$ between $L_1$ and $L_\infty$, for which the Boyd index $\alpha(X)>1/p$, $1

Place, publisher, year, edition, pages
2004. Vol. 132, no 10, 2929-2938 p.
Research subject
URN: urn:nbn:se:ltu:diva-15478DOI: 10.1090/S0002-9939-04-07425-8Local ID: efead670-a7d1-11db-aeba-000ea68e967bOAI: diva2:988452
Validerad; 2004; 20070117 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(178 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 178 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Astashkin, SergeyMaligranda, Lech
By organisation
Mathematical Science
In the same journal
Proceedings of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link